# SDR DXTA2009121103891

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 752 hours, 589 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Inoperative
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESS AND ANTISKID LIGHT ILLUMINATED EXITING RUNWAY.  LOST BRAKE PRESSURE ON FBO RAMP USED EMERGENCY BRAKES TO STOP, RESEVOIR IS FULL OF FLUID, BRAKE ACCUMILATOR NEEDLE IS SITTING ON THE BOTTOM STOP.  BATTERY SWITCH ON BRAKE PUMP WILL NOT CYCLE.  REMOVED AND REPLACED BRAKE SYS PRESSURE SWITCH WITH REPAIRED UNIT.  BLED BRAKE SYS AND SERVICED ACCUMULATOR.  OPS AND LEAK CHECK GOOD. REF MM 32-40-00.
